# SDR SWIA2019101746489

- Difficulty date: September 3, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS ATTACHING L/H AND R/H FLOOR BEAMS TO THE FS280 BEAM AT L/H AND R/H BL9 ARE CRACKED. (C-CHECK) RO: 10/16/2019 REMOVED AND INSTALLED NEW R/H CLIP P/N: 601R31113-58 AT FS 280 FLOOR BEAM RBL 9 IAW SRM.
